# SDR DALA2015032402338

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 93,071 hours, 39,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS ON SEAT 36 ON BACK, AFT,  INOPERATIVE R & R EMERGENCY LIGHT HARNESS AT SEAT 40 DEF IAW MM 20-10.
